Addiction Survivors

Notices

Reply
Unread 06-04-2016, 11:40 AM   #1
Soccermom
Member
 
Posts: 35
Smile I can do this if i can so can you

I am not sure exactly how to navigate this site so I don't exactly know the right protocol if you just keep adding to the thread you had or add a new one. Someone please guide me as you see fit.
I am a perfect example of someone who is HYPER SENSITIVE to "OH MY GOSH THIS IS HAPPENING ( fill in the blank )BECAUSE I AM TAPERING MY SUBOXONE". I started tapering 11 days ago I went from 8mg down to 6mg and I realize that between 4 and 6 is the ceiling effect of the drug so it is very unlikely I would have much trouble going from 6 to 8. On day 7 I started feeling weird and my immediate thought was it was due to the taper. But I posted on here and Nancy said maybe you are just having a bad day and it has nothing to do with the taper. SHE WAS RIGHT. I think those of us that are so scared of this beast ,want to with all our might to get off of this ,but literally want to sit and like a storm wait for it to come. Just sit and wait for the bad withdrawal symptoms. Nancy is right go about your daily life and if you hit a bump and as you are tapering down and it becomes too much then go back up a little and take a little more time. I realize that as I get down to the near nothing doses it will be harder but I AM NOT GOING TO SIT AND WAIT FOR THE STORM. Now all that being said I know everyone is different but how slow is too slow?
Soccermom is offline   Reply With Quote
Unread 06-05-2016, 07:32 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Soccermom, it would be best to keep adding to your original thread:
http://www.addictionsurvivors.org/vb...ad.php?t=30391
Just so you and we can see your progress in one place.

I'm glad that helped and you were just having a bad day - well, not that you had a bad day - but that it wasn't the taper and you can carry on.

There really isn't anything that's too slow. It's really what makes YOU comfortable. The main thing is that you don't want to be stressed by the taper by overthinking it. Reduce when you're ready physically and mentally, and if it works fabulous, if it's too much, no big deal, back up and wait and try again. You got this!!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 07-04-2016, 05:13 PM   #3
Meejaycoran
Junior Member
 
Posts: 19
Default

Soccer mom,

I would like congratulate you on your progress! I'm in the process as well on and had tapered from 2mg to microdose sand skipping days.. The only thing I've really felt was the stomach issues; thank god for Imodium lol, going to NA meetings, exercise, staying positive and having a vision. Once again, congrats!

Clint
Meejaycoran is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 08:35 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
© 2014 Addiction Survivors